# SDR U2RA201601020001

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 88,580 hours, 13,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 105679
- Condition: Discharged
- Location: Emergency Light
- Part time: 2,816 hours, 603 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR EMERGENCY BATTERY PACK DOES NOT TEST.  R & R LT UPPER DECK DOOR BATTERY CHARGER IAW AMM 33-51-04 AND BATTERY IAW AMM 52-23-14. TESTS NORMAL.
